# SDR DXTR20120113001

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,380 hours, 1,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Part time: 2,380 hours, 1,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT DOOR WILL NOT RELEASE FROM AIRFRAME WHEN THE HANDLE IS TURNED AND PULLED.  EXCESSIVE FORCE WAS REQUIRED TO OPEN.
